# SDR AU980400

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Rotol R3526123F1
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Contactor
- Part number: 015
- Condition: Failed
- Location: Propeller De-Ice
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT PROPELLER SPINNER ANTI-ICE SYSTEM CONTACTS FAULTY.
